# SDR REXA2015100900921

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 18,227 hours, 11,660 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Leaking
- Location: Crew O2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER OXYGEN MASK HAS STEADY LEAK FROM PRESS TO TEST BUTTON.  DEFERRING OBSERVER'S OXYGEN SYS IAW MEL 35-10-1.  MXC NOTIFIED 96045, MMO2 UPDATED & PLACARD PLACED CAT A.  R & R OBSERVER OXYGEN MASK STOWAGE BOX IAW AMM 35-11-15.  OPERATIONS CHECKED GOOD.  CLEARED FROM MM02.  PLACARD REMOVED MOC 96427 NOTIFIED.
